# SDR UPS502663

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 3234 · Landing Gear Selector
- Part: Ldg Lever Module
- Part number: 257T110314
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, PUT GEAR DOWN TO LAND IN ONT.  NO RT GEAR DOWN INDICATION LIGHT.  PRESS TO TEST AT BULB, WOULD NOT WORK.  TEST SWITCH ON OVERHEAD PANEL WAS PUSHED.  DID GO AROUND.  CYCLED GEAR 4 TO 5 TIMES.  DID NOT HELP.  DID EMER GEAR CHECK LIST.  DID NOT HELP.  CYCLED GEAR 1 MORE TIME, GOT RT MLG DOWN AND LOCK INDICATION.  NORMAL LANDING.   REPLACED LANDING GEAR LEVER MODULE.
